Hi, I'm new to this forum. I started The Regimen 4 days ago after watching some Youtube videos, and my expectations were and are really high. Just after the first day I saw an amazing improvement. Then I sarted to do exactly the opposite of what's recommended: I applied a huge amount of BP (and what's even worse, I am using 5% because I couldn't find 2.5%). My skin is now red as a tomato. My question is: should I stop using BP for a few days? Also, when I apply the moisturizer the burning I feel on my face is not normal. Is the moisturizer making it worse? How much muisturizer can I apply daily? Thanks in advance!!
Posted 11 February 2014 - 05:29 AM Best Answer
Well redness is normal and as long as you're not burnt, I'd continue. Make sure you're only using it at night and apply the recommended pea-sized amount. Definitely moisturise, it's imperative to the regimen working.
Posted 11 February 2014 - 06:07 AM
How can you make just pea-sized amount last for the whole face? I never have the skillz to apply small amounts of anything so that it spreads the whole face evenly, is there a trick to it?
Posted 11 February 2014 - 06:49 AM
As for the redness. Well perhaps you should not use as much BP to start with. Let your skin get used to the medication for a while. That takes time.
As for the burning after the application of the moisturizer. Well that's normal. Been there had it many times when I used to do the reg. It calms down after a while.
Hope that helps.
At first i followed the reg exactly twice daily for months and it has never, ever, ever failed me... It really works Incredibly Well.
Ive used Brevoxyl 4% BP and Clean & Clear oil free dual action moisturiser from the start and continue to do so. I also use jojoba oil and mix it with the Clean & Clear moisturiser when i moisturise. For cleansing i use normal shower and/or bath cleansers.
My Acne is entirely under control due to the DKR and i do not get any breakouts whatsoever. I have not done the regiment since 2009. Long time. I still cleans and moisturise but thats it. Dans reg works wonders. Thank you
13 days out of 14 (2 weeks) i simply cleanse and moisturise with the Clean & Clear Oil Free Moisturiser ALONE (NO JOJOBA OIL INVOLVED)) during the days and nights.
1 day out of 14 (2 weeks) i do the full DKR (WITH JOJOBA OIL MIXED WITH MOISTURISER) at Night Only - In the day i just cleanse and moisturise as other days (NO JOJOBA OIL INVOLVED).
Posted 11 February 2014 - 12:16 PM
To use a pea sized amount all over the face, I would dot small amounts in as many areas of your face as possible, then just lightly move it around with a few of your fingers. Literally glide them across the top of your skin, not enough to press your skin inwards like this -_____- keep it _---------_ so you're barely touching it. Not sure if you will understand my weird make-shift diagrams there...
Posted 11 February 2014 - 12:29 PM
OK, thanks LewisS, I will have to try that tomorrow when I get my BP from post office. I stopped using whey protein a week ago and my face has gone crazy, pimple count has more than doubled.
Posted 11 February 2014 - 01:02 PM
If you want some protein that's acne-friendly, try Garden of Life Raw Protein. It's vegan and uses proteins from brown rice, quinoa and whole bunch of other natural plant-based protein sources.
I'm giving the regimen another shot too, it made me extremely flaky last time, but I'm just going to deal with it!
Posted 11 February 2014 - 01:43 PM
I'm actually already using brown rice protein and pea protein from bulkpowders.co.uk. Great price and high quality. Can't wait to get that BP and get rid of these pimples, my face looks hideous right now. And next week I will get my MRT food sensitivity test results and see what foods can I eat without it causing inflammation in my body, I'm so excited and hopeful. Just have to be a ninja this week and hope that no one that I know sees my face this week.
Posted 11 February 2014 - 10:34 PM
Thanks to everybody for the response! Will definetely try to regulate better the amount of BP, while continuing its daily use.